Accessibility navigation


A moving mesh finite element algorithm for fluid flow problems with moving boundaries

Baines, M. J., Hubbard, M. E. and Jimack, P. K. (2005) A moving mesh finite element algorithm for fluid flow problems with moving boundaries. International Journal for Numerical Methods in Fluids, 47 (10-11). pp. 1077-1083. ISSN 0271-2091

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4924
Publisher:John Wiley & Sons

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation